# SDR AALA202410217404

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,593 hours, 39,180 cycles
- System (JASC): 5240 · Service Doors
- Part: Hook
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DOOR R2 DOOR HANDLE DOES NOT LATCH UP WHEN DOOR IS OPEN. REPLACED HOOK OF LOCKING MECHANISM DOOR R2 IAW AMM 52-13-21-400-001-A.
